MathSciNet Relay Station
MathSciNet bibliographic data
MR2031226 (2005m:60175) 60J55 (60B12 60F05 60F15 60F25 60G17 60J65)
Chen, Xia; Li, Wenbo V. Large and moderate deviations for intersection local times. Probab. Theory Related Fields 128 (2004), no. 2, 213–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement